| Model Number |
E SERIES |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during incoming inspection, the device powered up in the incorrect mode.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The malfunction was duplicated and the front panel membrane was replaced to resolve the malfunction.Analysis of reports of this type has not identified an increase in trend.